Рiвномiрнi наближення сумами Фур'є на множинах згорток перiодичних функцiй високої гладкостi / Сердюк А., Степанюк Т. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (4))

Serdiuk A., Stepaniuk T.
Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness


Download publication will be available after 05/01/2025 р., in 287 days

Cite:
Serdiuk, A., Stepaniuk, T. (2023). Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness. Ukrainian Mathematical Journal, 75 (4), 542-567. http://jnas.nbuv.gov.ua/article/UJRN-0001402797 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна